About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 568129, 6 pages
http://dx.doi.org/10.1155/2014/568129
Research Article

Analytic Continuation of Euler Polynomials and the Euler Zeta Function

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 10 January 2014; Accepted 10 March 2014; Published 3 April 2014

Academic Editor: Binggen Zhang

Copyright © 2014 C. S. Ryoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Araci and M. Acikgoz, “A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 22, pp. 399–406, 2012.
  2. R. Ayoub, “Euler zeta function,” The American Mathematical Monthly, vol. 81, pp. 1067–1086, 1974.
  3. A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at Scopus
  4. I. N. Cangul, H. Ozden, and Y. Simsek, “A new approach to q-Genocchi numbers and their interpolation functions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 12, pp. e793–e799, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. L.-C. Jang, “On multiple generalized ω-Genocchi polynomials and their applications,” Mathematical Problems in Engineering, vol. 2010, Article ID 316870, 8 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Y. Kang, H. Y. Lee, and N. S. Jung, “Some relations of the twisted q-Genocchi numbers and polynomials with weight α and weak Weight β,” Abstract and Applied Analysis, vol. 2012, Article ID 860921, 9 pages, 2012. View at Publisher · View at Google Scholar
  7. M. S. Kim and S. Hu, “On p-adic Hurwitz-type Euler Zeta functions,” Journal of Number Theory, no. 132, pp. 2977–3015, 2012.
  8. T. Kim, “Barnes-type multiple q-zeta functions and q-Euler polynomials,” Journal of Physics A: Mathematical and Theoretical, vol. 43, Article ID 255201, 11 pages, 2010.
  9. T. Kim, “Note on the Euler q-zeta functions,” Journal of Number Theory, vol. 129, no. 7, pp. 1798–1804, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. T. Kim, “On p-adic interpolating function for q-Euler numbers and its derivatives,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 598–608, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. T. Kim, C. S. Ryoo, L. C. Jang, and S. H. Rim, “Exploring the q-riemann zeta function and q-bernoulli polynomials,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 171–181, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. H. Ozden and Y. Simsek, “A new extension of q-Euler numbers and polynomials related to their interpolation functions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 934–939, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. K. H. Park, S.-H. Rim, and E. J. Moon, “On Genocchi numbers and polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. C. S. Ryoo, “A numerical computation on the structure of the roots of q-extension of Genocchi polynomials,” Applied Mathematics Letters, vol. 21, no. 4, pp. 348–354, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. C. S. Ryoo, “Calculating zeros of the second kind Euler polynomials,” Journal of Computational Analysis and Applications, vol. 12, pp. 828–833, 2010.
  16. C. S. Ryoo, T. Kim, and R. P. Agarwal, “A numerical investigation of the roots of q-polynomials,” International Journal of Computer Mathematics, vol. 83, no. 2, pp. 223–234, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. Y. Simsek, “Generating functions of the twisted Bernoulli Numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–257, 2008. View at Scopus
  18. Y. Simsek, “Twisted (h, q)-Bernoulli numbers and polynomials related to twisted (h, q)-zeta function and L-function,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 790–804, 2006. View at Publisher · View at Google Scholar · View at Scopus
  19. Y. Simsek, V. Kurt, and D. Kim, “New approach to the complete sum of products of the twisted (h, q)-Bernoulli numbers and polynomials,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 44–56, 2007. View at Publisher · View at Google Scholar · View at Scopus